# SDR 95FDEA01135

- Difficulty date: August 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19193
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Adi
- Part number: 7725431001
- Condition: Failed
- Location: Lt Flight Deck
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CAPTAIN'S ADI FAILED DURING CLIMB OUT IN NORMAL POSITION, AND ALSO FAILED IN AUXILIARY POSITION.  REPLACED CAPTAIN'S ADI.  OPS CK NORMAL ON GROUND.
